MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY
Lot Number 01214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The wearables questionnaire was reviewed for potential causes of the reported issue.Based on this review, placing the wearable directly on the skin has been ruled put.Other potential causes of the reported issue are an incorrectly sized wearable and the patient being a poor candidate due to health, weight, age, or mental capacity.The stimulator is used to treat pain.The cause of the rash is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in wearable issues.Wearable issue rates remain acceptably low; thus, a capa is not required at this time.Wearable issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported a rash due to their wearable.The patient used a topical steroid and took a break from wearing the wearable.As of (b)(6) 2025, the rash has subsided and no further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ACCESSORY
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21983563
Report Number3010676138-2025-00100
Device Sequence Number15532056
Product Code GZF
UDI-Device Identifier00850051034192
UDI-Public(01)00850051034192(10)01214
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number01214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale